Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Knee pain. Taking Bravia-DSR, Andercerin-GM. Blood test normal. Continue medication?

hello sir, i have knee pain problem from last month i am taking two medicine daily for my knee problem that provides by general physician(AIIMS) after cheking blood test .medicine are 1.Bravia-DSR 2.Andercerin-GM.In blood test nothing was come up and he says that you take this medicine for fifteen days only.and within fifteen days very lees pain in my knee after ending fifteen days dose again pain is started what should i do please suggest me
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you are having an inflammatory arthritis of your knee. The medicines you were given were for short term relief only. You will have to continue with medicines till the symptoms subside completely. Doing physiotherapy is also recommended.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor